# SDR FDEA201009253707

- Difficulty date: September 25, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53974210206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDER FLOOR COMPARTMENT FRAME 72 AT BOTTOM BUTT LINE 0 HAS 10 SQ INCH LIGHT SURFACE CORROSION ON FWD AND AFT SIDE OF FRAME.   R & R CORRODED SPLICES ,CORRODED SHEAR TIES AND SKIN BUTT SPLICE BETWEEN STRINGERS 56L, STRINGER 57 AND STINGER 56R IAW SRM 51-72-11.  CHECKED FRAME 72 FOR CORROSION NO CORROSION NOTED.
